# SDR FDEA200905261794

- Difficulty date: May 26, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: A55371581002
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARK ON VERTICAL STABILIZER FITTING NR 1 REPAIR PERFORMED BY NDT INSPECTION WITHOUT FINDINGS AND SURFACE REPAIR IAW RAS/DAHAM/4027020/2009 ISS A, APPROVED BY EA 6-5530-129170.
